If you need an accessible version of this item please contact JSTOR User Support

Relabeling Dice

Brian C. Fowler and Randall J. Swift
The College Mathematics Journal
Vol. 30, No. 3 (May, 1999), pp. 204-208
DOI: 10.2307/2687599
Stable URL: http://www.jstor.org/stable/2687599
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208